Show simple item record

dc.contributor.authorTAN SHAOBINzh_CN
dc.contributor.author谭绍滨
dc.date.accessioned2011-04-26T08:17:41Z
dc.date.available2011-04-26T08:17:41Z
dc.date.issued1993-10zh_CN
dc.identifier.citationActa Mathematicae Applicatae Sinica,1993(4):367-375zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/6503
dc.description.abstractIn this paper we consider the semi-discretization different method for the system of Zakharov equations. Under certain conditions ,the convergence,error estimates and stability of the difference scheme are studieszh_CN
dc.description.sponsorshipnational natural Science fundation of Chinazh_CN
dc.language.isoenzh_CN
dc.publisherActa Mathematicae Applicatae Sinicazh_CN
dc.titleA Difference Scheme For a System of Zakharov Equationszh_CN
dc.typeArticlezh_CN


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record